# SDR QXEA2020082400254

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 3,458 hours, 1,987 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Detached
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND TAB ON UNDERSIDE OF LEFT AILERON PULLED LOOSE. REMOVED FROM SERVICE. REMOVED LT LOWER AILERON SHROUD PANEL 584AB PER AMM 57-68-00-020-001A . REINSTALLED PANEL 584AB IAW AMM 57-68-00-400-801-A AND C/W TASK CARD ETD2020-170-025401 FOR TRIMMING OF BENT COVER AND OTHER REQUIRED ACTIONS.  REF LP 910815 FOR DMI OF REPAIR, REF LP 910816 AND 910817 FOR SPEED TAPE INSPECTIONS, REF LP 910818 FOR SEALANT APPLICATION ON 584AB. RETURNED TO SERVICE.
